Do you ever get nauseated after your AM insulin?

By melissa5786 Latest Reply 2011-04-05 09:20:25 -0500
Started 2011-04-01 07:54:56 -0500

It doesn't happen too often to me, but once in awhile I get sick to my stomach after taking my morning insulin. I don't think it's the actual insulin that does it because it's not every day it happens… I think it has more to do with I know I have to eat and I'm not hungry, so the thought of food makes me feel sick.

Does this happen to anyone else?

8 replies

Erin P
Erin P 2011-04-04 19:28:51 -0500 Report

I would take the insulinn then eat. That's what I do. I've never have an upset stomach from my insulin.

melissa5786 2011-04-04 21:19:12 -0500 Report

I do. I take my morning meds and insulin then make my breakfast. If I get nauseous it's usually while I'm cooking.

Erin P
Erin P 2011-04-04 22:20:33 -0500 Report

That's good, I have never felt that way. I would check with ur doctor girlie, I don't understand about the part especially while ur cooking. That's not good u feel like that. I'd call the doc.

melissa5786 2011-04-05 07:49:05 -0500 Report

I have an appointment next Monday, so I might bring it up. Although, what Harlen said makes sense. I'm probably just hitting a capulary with my shots because it doesn't happen all the time. Just once and awhile. Come to think of it, it really only happens when I give my shot on the right side of my belly… Maybe I just won't do that for awhile and see if it happens..

Thank you!